Divisible modules over integral domains

A. Facchini Istituto di Matematica Informatica e Sistemistica, Universita’ di Udine

TBD mathscidoc:1701.332669

Arkiv for Matematik, 26, (1), 67-85, 1986.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 498 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{a.1986divisible,
  title={Divisible modules over integral domains},
  author={A. Facchini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525900191478},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={67-85},
  year={1986},
}
A. Facchini. Divisible modules over integral domains. 1986. Vol. 26. In Arkiv for Matematik. pp.67-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525900191478.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved